# SDR SWAA2025052975195

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 68,297 hours, 37,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH CABIN EMERGENCY LIGHTS INOP <[01]. REPLAED M1672 POWER SUPPLY AND BATTERY PACK IAW MM 33-51-06.
